# SDR USAASB99166

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N241US
- Make and model: Boeing 737201
- Aircraft serial: 22443
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2673 - AFTER TAKEOFF, WHEN LANDING GEAR WAS RETRACTED, THE RIGHT MAIN LANDING GEAR UNSAFE LIGHT ILLUMINATED AND STAYED ON.  CAPT RECYCLED THE GEAR BUT THE LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO FIELD AT BOS AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK SENSOR PER BOEING MM 32-61-21.  ACCOMPLISHED GEAR SWING.  OPERATIONAL CHECK OF GEAR SYSTEM GOOD.  (M)
